# SDR SWAA2022061412139

- Difficulty date: May 26, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 19,718 hours, 9,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION ANGLE AT STA. 727C SHOWS SIGNS OF CORROSION / [01] REMOVED AND REPLACED RT TRANSITION ANGLE FROM STA 727+4 TO STA 727E +10 PER SRM 53-00-53-2R-5. SEE N/R CARD TTG8QOOCPMDZ FOR WORK PERFORMED.
